On injective banach spaces and the spaces$L$^{∞}(μ) for finite measures μ

Haskell P. Rosenthal University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331383

Acta Mathematica, 124, (1), 205-248, 1969.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ]
@inproceedings{haskell1969on,
  title={On injective banach spaces and the spaces$L$^{∞}(μ) for finite measures μ},
  author={Haskell P. Rosenthal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219771600092},
  booktitle={Acta Mathematica},
  volume={124},
  number={1},
  pages={205-248},
  year={1969},
}
Haskell P. Rosenthal. On injective banach spaces and the spaces$L$^{∞}(μ) for finite measures μ. 1969. Vol. 124. In Acta Mathematica. pp.205-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219771600092.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved